Publication detail

Víšek, J.Á.: Durbin-Watson statistics in robust regression.

Author(s): prof. RNDr. Jan Ámos Víšek CSc.,
Type: Articles in refereed journals
Year: 2003
Number:
ISSN / ISBN:
Published in: Probability and Mathematical Statistics, vol. 23, Fasc. 2(2003), 435 - 483.
Publishing place: Poland
Keywords:
JEL codes:
Suggested Citation:
Grants: 402/03/0084The least weighted squares - asymptotics, diagnostics, sensitivity studies and implementation
Abstract: The paper discusses the robust version of DW statistics for M-estimates. It shows that the asymptotic critical values are the same as those given by Durbin and Watson in 1952.

Partners

Deloitte

Sponsors

CRIF
McKinsey
Patria Finance